Journal of the Mathematical Society of Japan

On the field of moduli of an abelian variety with complex multiplication

Koji DOI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 15, Number 3 (1963), 237-243.

Dates
First available in Project Euclid: 16 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1260976614

Digital Object Identifier
doi:10.2969/jmsj/01530237

Mathematical Reviews number (MathSciNet)
MR0162805

Zentralblatt MATH identifier
0139.38101

Subjects
Primary: 14.49
Secondary: 14.51

Citation

DOI, Koji. On the field of moduli of an abelian variety with complex multiplication. J. Math. Soc. Japan 15 (1963), no. 3, 237--243. doi:10.2969/jmsj/01530237. https://projecteuclid.org/euclid.jmsj/1260976614


Export citation